# SDR SWAA2024100344531

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 77,798 hours, 46,388 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulty
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABORTED ENG. START ON #1 ENG. SMOKE WAS COMING OUT OF THE #1 COWL. FUEL WAS NEVER INTRODUCED. N2 STARTED DECAYING AFTER REACHING 19%. AT THIS POINT THE START WAS ABORTED.<[01] R&R #1 ENGINE AIR TURBINE STARTER PER M/M 80-11-01. PERFORMED IDLE-POWER LEAK TEST PER M/M 71-00-00. OPS CHECKS AND LEAK CHECKS OK.
